Loading [MathJax]/jax/output/SVG/config.js
Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1984, Volume 61, Number 2, Pages 183–198 (Mi tmf5684)  

This article is cited in 86 scientific papers (total in 86 papers)

Factorization method and Darboux transformation for multidimensional Hamiltonians

A. A. Andrianov, N. V. Borisov, M. V. Ioffe
References:
Abstract: A multidimensional generalization of the factorization and Darboux transformation which makes it possible to find connections between the spectra and eigenfunctions of quantum Hamiltonians is investigated. Multidimensional Hamiltonians whose spectra differ by one discrete level are constructed.
Received: 16.01.1984
English version:
Theoretical and Mathematical Physics, 1984, Volume 61, Issue 2, Pages 1078–1088
DOI: https://doi.org/10.1007/BF01029109
Bibliographic databases:
Language: Russian
Citation: A. A. Andrianov, N. V. Borisov, M. V. Ioffe, “Factorization method and Darboux transformation for multidimensional Hamiltonians”, TMF, 61:2 (1984), 183–198; Theoret. and Math. Phys., 61:2 (1984), 1078–1088
Citation in format AMSBIB
\Bibitem{AndBorIof84}
\by A.~A.~Andrianov, N.~V.~Borisov, M.~V.~Ioffe
\paper Factorization method and Darboux transformation for multidimensional Hamiltonians
\jour TMF
\yr 1984
\vol 61
\issue 2
\pages 183--198
\mathnet{http://mi.mathnet.ru/tmf5684}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=778543}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 61
\issue 2
\pages 1078--1088
\crossref{https://doi.org/10.1007/BF01029109}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1984AKD1300003}
Linking options:
  • https://www.mathnet.ru/eng/tmf5684
  • https://www.mathnet.ru/eng/tmf/v61/i2/p183
  • This publication is cited in the following 86 articles:
    1. Lionel T. London, “Biorthogonal harmonics for the decomposition of gravitational radiation. I. Angular modes, completeness, and the introduction of adjoint-spheroidal harmonics”, Phys. Rev. D, 107:4 (2023)  crossref
    2. James K. Freericks, Wesley N. Mathews Jr., “Continuum Energy Eigenstates via the Factorization Method”, Symmetry, 15:4 (2023), 797  crossref
    3. M Y Tan, M S Nurisya, H Zainuddin, “On the green factorization method and supersymmetry”, Phys. Scr., 98:1 (2023), 015027  crossref
    4. David J Fernández, Rosa Reyes, “Spectral manipulation of the trigonometric Rosen-Morse potential through supersymmetry”, Phys. Scr., 96:12 (2021), 125250  crossref
    5. Sara Cruz y Cruz, Alejandro Romero-Osnaya, Oscar Rosas-Ortiz, “Balanced Gain-and-Loss Optical Waveguides: Exact Solutions for Guided Modes in Susy-QM”, Symmetry, 13:9 (2021), 1583  crossref
    6. Kevin Zelaya, Sara Cruz y Cruz, Oscar Rosas-Ortiz, Trends in Mathematics, Geometric Methods in Physics XXXVIII, 2020, 283  crossref
    7. Gabriel González, “Introducing supersymmetric quantum mechanics via point canonical transformations”, Eur. J. Phys., 41:4 (2020), 045401  crossref
    8. A A Andrianov, M V Ioffe, O O Novikov, “Supersymmetrization of the Franke–Gorini–Kossakowski–Lindblad–Sudarshan equation”, J. Phys. A: Math. Theor., 52:42 (2019), 425301  crossref
    9. Anatoly G. Nikitin, Integrability, Supersymmetry and Coherent States, 2019, 133  crossref
    10. M Beyer, M Patzold, W Grecksch, W Paul, “Quantum Hamilton equations for multidimensional systems”, J. Phys. A: Math. Theor., 52:16 (2019), 165301  crossref
    11. Sunkyu Yu, Xianji Piao, Namkyoo Park, SpringerBriefs in Physics, Top-Down Design of Disordered Photonic Structures, 2019, 9  crossref
    12. David J. Fernández C., Integrability, Supersymmetry and Coherent States, 2019, 37  crossref
    13. Hovhannisyan G., Ruff O., Zhang Z., “Higher Dimensional Darboux Transformations”, J. Math. Anal. Appl., 464:1 (2018), 776–805  crossref  isi
    14. S. Cruz y Cruz, Z. Gress, “Group approach to the paraxial propagation of Hermite–Gaussian modes in a parabolic medium”, Annals of Physics, 383 (2017), 257  crossref
    15. A. A. Andrianov, A. V. Sokolov, “Extended supersymmetry and hidden symmetries in one-dimensional matrix quantum mechanics”, Theoret. and Math. Phys., 186:1 (2016), 2–20  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    16. Ioffe M.V. Kolevatova E.V. Nishnianidze D.N., “Solution of second order supersymmetrical intertwining relations in Minkowski plane”, J. Math. Phys., 57:8 (2016), 082102  crossref  mathscinet  zmath  isi  elib  scopus
    17. M. V. Ioffe, E. V. Kolevatova, D. N. Nishnianidze, “Some properties of the shape-invariant two-dimensional Scarf II model”, Theoret. and Math. Phys., 185:1 (2015), 1445–1453  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    18. F. Cannata, M.V. Ioffe, E.V. Kolevatova, D.N. Nishnianidze, “New implicitly solvable potential produced by second order shape invariance”, Annals of Physics, 356 (2015), 438  crossref
    19. Sunkyu Yu, Xianji Piao, Jiho Hong, Namkyoo Park, “Bloch-like waves in random-walk potentials based on supersymmetry”, Nat Commun, 6:1 (2015)  crossref
    20. S Cruz y Cruz, C Santiago-Cruz, “Bounded motion for classical systems with position-dependent mass”, J. Phys.: Conf. Ser., 538 (2014), 012006  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:775
    Full-text PDF :318
    References:98
    First page:2
     
      Contact us:
    math-net2025_02@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025